# SDR AALA201708109023

- Difficulty date: August 8, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 64,546 hours, 24,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CABIN HAVE BULBS OUT. REPLACED BULBS IN EMERGENCY EXIT SIGN.
